Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45279, 6 pages

DOI:10.4236/jamp.2014.25012

 

A Numerical Approach to a Nonlinear and Degenerate Parabolic Problem by Regularization Scheme

 

Haitao Cao

 

Department of Mathematics and Physics, Changzhou Campus, Hohai University, Changzhou, China

 

Copyright © 2014 Haitao Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cao, H. (2014) A Numerical Approach to a Nonlinear and Degenerate Parabolic Problem by Regularization Scheme. Journal of Applied Mathematics and Physics, 2, 88-93. doi: 10.4236/jamp.2014.25012.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.